# SDR DALA2016040602740

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,146 hours, 24,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y1292  AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53110920.
